# SDR USAAD00037

- Difficulty date: March 1, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 41B001TD05G1
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT NACELLE SCAN LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY FOR THE RIGHT NACELLE SCAN LIGHT.  (M)
